Botox in frown lines, forehead, and crows feet 6 days ago, worried my eyelids/brow will droop, advice? (photo)

I had botox to frown lines,forehead and crows feet 6 days ago.im used to getting forehead and frown lines done but not my crows feet..she injected deep into the muscle she said so i didnt get unwanted effects like pockets i had once when injected under the eye..this time was to the sides of my crows feet..i was quite puffy under the eyes for a few days and so im now anxious that i will get droop or swelling!

Doctor Answers 7

Possible Drooping after Botox--Try Venus Legacy, Fillers

It can take 1-2 weeks to get your final results with botox. If you do experience some drooping, some filler and/or venus legacy treatments can help improve this. See an expert. Best, Dr. Emer


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Botox results

There is no indication at this point that you will get eyebrow or eyelid ptosis. It can take up to 14 days to see the full results of Botox injection. I recommend in the future to only be treated by an experienced injector who you have complete confidence in.

Droopy Eyelids after Botox

Thank you for your question witchygirl. Botox is a purified protein used to address wrinkles associated with facial expression. The pivotal studies demonstrated that the peak effect of Botox is seen at 14 days after the treatment. In our office we have our patients return at that time to assess the results. That is when all effects (intended and side effects) will be seen completely. Droopy eyelids are temporary and treatable with 0.5% apraclonidine ophthalmic solution if necessary. Please consult with a doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Worried about eyelid droop after Botox

The only way this can be avoided to going to an experienced and trusted injector. At this point, there is nothing that can be done to stop the problem if it were to occur. If you don't have confidence in the provider, seek out another one with a great reputation. Piece of mind might be worth the extra fees charged.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Droopiness after Botox

Hi and thank you for sharing your question here! Based on the pictures that you shared, it seems that there shouldn't be any concerns about the eyebrows and eyelid droopiness. It can take as long as two weeks until Botox completely kicks in and its result settled on the face. Even if there are any concerns after 2 weeks about the shape of the eyebrows and eyelids, revision can be done to some extent. I hope it helps and good luck!

Elham Jafari, MD
Irvine Physician
4.9 out of 5 stars 17 reviews

Botox in frown lines, forehead, and crows feet 6 days ago, worried my eyelids/brow with droop, advice?

Thank you for sharing your question and photograph.  So far it does not appear that you are suffering any ill-effects from your injection session, and assuming you went to a qualified injector, you should not develope eyelid/brow sagging.  Hang in there and allow your results to mature for a few more days.  Best wishes.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Crow's Feet

If injected correctly, the lateral crow's feet injection should relax the lines around your eyes and work to slightly raise the outer portion of your eyebrows. You say you "were" swollen, which indicates it has now improved. Minimal swelling after Botox is normal and typically resolves within the first day or two. If you are no longer swelling and have no other problems at this time, it is likely you will have no adverse effects. However, it can take up to 14 days for Botox to take full effect in some individuals. I suggest waiting few more days and following up with your injector if you are unsatisfied. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.